Ergodic measures of Markov semigroups with the e-property

Tomasz Szarek , Daniël T. H. Worm

Abstract

n/a
Author Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, Daniël T. H. Worm
Daniël T. H. Worm,,
-
Journal seriesErgodic Theory and Dynamical Systems, ISSN 0143-3857, (A 30 pkt)
Issue year2012
Vol32
No3
Pages1117-1135
ASJC Classification2604 Applied Mathematics; 2600 General Mathematics
DOIDOI:10.1017/S0143385711000022
URL http://www.math.leidenuniv.nl/~dworm/2010-09.pdf
Languageen angielski
Score (nominal)30
Publication indicators WoS Citations = 11; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.962; WoS Impact Factor: 2012 = 0.865 (2) - 2012=1.018 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?